Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering with lax les esophagus, have consistent feeling of cold accumulation in throat, no improvement with medicines. Remedy?

hi doctors .. please do reply me ... i am having lax les oesophagus(lower splincter) problem from 2009... and now recently i can feel that cold always accumulates in my troat , and i am continuously spitting it out .. its really irritating ... i went to pulmanologist for this , he mentioned that some allergy and its like sinusits and gave some tablets ... i have no improvement .. is this one of the symptoms of lax les.. if so what should i do ...
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
food allergies
the major food culprit for these symptomps are milk
stop all milk and milk products and diary
your medicines will start working
get blood serum tested for other food specificantibodies which can interfere like wheat potato chana nuts rice
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor